# SDR AALA20180413006

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 25,214 hours, 10,050 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE VERTICAL PRESSURE BULKHEAD AT BS 663.75, RBL 31.83 - 40.  INSTALLED A REPAIR IAW EA 279353 DRAFT 1.
